Alert archive / Texas / Special Weather Statements in 2019
Special Weather Statement, NWS Shreveport, LA
NWS Shreveport, LA issued this special weather statement at Apr 7, 2019, 4:21 AM CDT for Gregg County, Texas. It was in force for 54 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Apr 7, 2019, 4:21 AM CDT (09:21 UTC)
- Expired
- Apr 7, 2019, 5:15 AM CDT
- In force
- 54 min
- Issued by
- NWS Shreveport, LA
County Gregg County, TX
The radar
The Shreveport radar (KSHV), 96 km from the middle of the area, began a volume at 09:21 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Shreveport, LA (KBAD), launched 00:00Z, 9.4 hours before the alert went out and 103 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 90 J/kg
- Mixed-layer CIN
- -72 J/kg
- Mixed-layer LCL
- 898 m above ground
- 0-6 km bulk shear
- 52 kt
- 0-1 km storm-relative helicity
- -60 m²/s²
- 0-3 km storm-relative helicity
- 93 m²/s²
- Significant tornado parameter
- -0.0
- Supercell composite
- -0.5
The text
As transmitted.
598 WWUS84 KSHV 070921 SPSSHV Special Weather Statement National Weather Service Shreveport LA 421 AM CDT Sun Apr 7 2019 TXZ125-126-136>138-071015- Upshur TX-Gregg TX-Smith TX-Harrison TX-Marion TX- 421 AM CDT Sun Apr 7 2019 ...SIGNIFICANT WEATHER ADVISORY FOR EAST CENTRAL SMITH...NORTHWESTERN MARION...NORTHWESTERN HARRISON...EASTERN UPSHUR AND NORTHWESTERN GREGG COUNTIES UNTIL 515 AM CDT... At 421 AM CDT, Doppler radar was tracking a strong thunderstorm near Gladewater, moving northeast at 35 mph. Penny size hail will be possible with this storm. Locations impacted include... Longview, White Oak, Gladewater, Gilmer, Ore City, Clarksville City, East Mountain, Diana, Liberty City, West Mountain, Cedar Springs, Union Grove, Warren City and Lassater. PRECAUTIONARY/PREPAREDNESS ACTIONS... This storm may intensify, so be certain to monitor local radio stations and available television stations for additional information and possible warnings from the National Weather Service. && LAT...LON 3288 9482 3288 9440 3243 9495 3249 9508 TIME...MOT...LOC 0921Z 218DEG 29KT 3250 9496 $$ 15
What forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Shreveport, LA wrote its last area forecast discussion before this special weather statement went out at Apr 6, 11:58 PM CDT, 4 hours 23 minutes earlier.
Area forecast discussion, Apr 6, 11:58 PM CDT, 4 hours 23 minutes before
Area Forecast Discussion National Weather Service Shreveport LA 1158 PM CDT Sat Apr 6 2019 .UPDATE... Scattered showers and thunderstorms continue over portions of Northeast and Central Louisiana, but this activity should continue to push out of those areas over the next few hours. There could be some local heavy rain with the remaining storms, as they are moving slowly to the northeast and have been producing 1-2 inches per hour. Also, a marginal threat for severe weather remains with the current activity, but the severe activity has diminished over the past hour, which allowed the previous Tornado Watch to expire at 10 pm. Short-term models continue to indicate another round of showers and isolated thunderstorms will develop north of Interstate 30 after 2 am and slowly move to the ENE through sunrise, mainly across Southeast Oklahoma, adjacent Southwest Arkansas, and portions of Northeast Texas. Temperatures will remain steady during the overnight period and may even rise a couple degrees in some locations, as cloud cover and southeast winds hang across the region. /20/ && .PREV DISCUSSION... /issued 1147 PM CDT Sat Apr 6 2019/ AVIATION... Ceilings to become MVFR overnight with showers and thunderstorms returning shortly after daybreak across area terminals. -TSRA conditions expected through much of the day Sunday. Otherwise, southeast winds around 5 to 10 knots expected through the overnight hours, decreasing to 5 knots after 07/12Z. Winds to become light and variable after 08/00Z with MVFR conditions and patchy light rain possible through Sunday evening. /05/ PREV DISCUSSION... /issued 443 PM CDT Sat Apr 6 2019/ SHORT TERM.../Tonight through Sunday Night/ A diffuse warm front is still located roughly from near Lufkin TX, to Mansfield LA, and eastward. North of the front, convection is elevated and could at times pose a marginal threat for severe hail and damaging winds. Farther south, in the vicinity of the front and in the warm sector, conditions are much different. Storms are surface-based and low-level shear is maximized along the frontal boundary. This has lead to the storms becoming more supercellular in nature, and thus, and increased severe weather threat. The earlier round of showers and storms combined with the farther south position of the warm front has yielded a very tight instability gradient near the warm, but CAPE values between 1000-1500 J/kg can still be found across Deep East Texas and Central Louisiana. The greatest risk for severe weather should continue to be over East Texas south of Interstate 20. The severe weather threat should quickly diminish this evening as instability wanes and a lead upper shortwave trough lifts northeast from Nebraska towards the Upper Mississippi River Valley. However, another round of strong to severe convection is expected to develop during the overnight and early morning hours of Sunday as an upper trough over Southwest New Mexico moves east towards the Big Bend Region and along the Interstate 10 corridor. Convection will likely become widespread after sunrise Sunday morning and will persist for much of the day. Unlike today, the entire forecast area should be within the warm sector on Sunday, so a severe weather threat will once again be in play for the entire area. Damaging winds, large hail, and isolated tornadoes will be possible. The storm mode and development should be fairly similar to today. In fact, the tornado threat may actually be a bit higher Sunday afternoon south of Interstate 20, as the models suggest surface winds may strongly back as a surface low strengthens northwest of Houston. The severe weather threat should once again diminish Sunday night. However, convection will likely persist as the upper trough and associated surface low will be moving eastward very slowly. CN LONG TERM.../Monday through Saturday Night/ Slow moving upper trough will close off and become partially cut off from the mean flow directly over the heart of the cwa Monday morning. Have raised pops Monday and have added low pops Monday night on account of this slowing trend and associated expected lift underneath the tight upper low. Pops will remain high with saturated airmass underneath the low, with a gradual drying in the mid lvls as the low drifts east of the MS River late Monday night. A slow movg low amplitude ridge will then remain ovhd thru mid week. A large upper low to remain diverted north into midwest with trailing frontal boundary movg across area Thursday. Confidence too low on any measurable rain that could be squeezed out of this frontal boundary absent of upper support. A deep upper low movg across four corners will be better positioned to pump moisture in deep sw flow and will gradually increase pops into next weekend as a result. Warm air and spring pattern dictate to expect tstms but too early to gauge svr threat attm. /07/ && .PRELIMINARY POINT TEMPS/POPS... SHV 74 65 76 62 / 80 60 70 80 MLU 75 66 78 62 / 60 60 80 80 DEQ 70 59 75 59 / 80 60 60 60 TXK 72 62 74 60 / 80 60 60 70 ELD 73 64 76 61 / 80 60 70 80 TYR 73 63 72 60 / 80 40 60 70 GGG 73 63 74 61 / 80 60 70 70 LFK 76 63 75 62 / 70 50 80 80 && .SHV WATCHES/WARNINGS/ADVISORIES... AR...None. LA...None. OK...None. TX...None. && 20
Hazardous weather outlook, Apr 6, 12:16 PM CDT, 16 hours 5 minutes before
Hazardous Weather Outlook...UPDATED National Weather Service Shreveport LA 1216 PM CDT Sat Apr 6 2019 TXZ124>126-136>138-149>153-165>167-071100- Wood-Upshur-Marion-Smith-Gregg-Harrison-Cherokee-Rusk-Panola- Nacogdoches-Shelby-Angelina-San Augustine-Sabine- 1216 PM CDT Sat Apr 6 2019 This Hazardous Weather Outlook is for portions of east Texas and northeast Texas. .DAY ONE...This Afternoon and Tonight... A Tornado Watch is in effect until 6 PM CDT this afternoon. Strong to severe thunderstorms are likely today ahead of a strong upper level trough. The storms are expected to intensify as a warm front moves northward and instability increases. The severe weather threat should gradually diminish this evening. However, strong to severe thunderstorms are expected to redevelop late tonight and into the early morning hours of Sunday over portions of East Texas. During both rounds of severe weather, the primary threats will be isolated tornadoes, damaging winds, and large hail. Locally heavy rainfall may also lead to isolated flash flooding, especially where storms repeatedly move over the same locations. .DAYS TWO THROUGH SEVEN...Sunday through Friday... Strong to severe thunderstorms are likely Sunday and should become widespread by Sunday afternoon. Isolated tornadoes, damaging winds, and large hail will be the primary threats. Locally heavy rainfall may also lead to isolated flash flooding. The threat for severe weather and heavy rainfall should diminish from southwest to northeast Sunday night, but a few isolated thunderstorms may persist until late Monday afternoon. .SPOTTER INFORMATION STATEMENT... Spotter activation will likely be needed this afternoon and again late tonight and into Sunday. ARZ050-051-059>061-070>073-LAZ001>006-010>014-017>022-OKZ077- TXZ096-097-108>112-071100- Sevier-Howard-Little River-Hempstead-Nevada-Miller-Lafayette- Columbia-Union-Caddo-Bossier-Webster-Claiborne-Lincoln-De Soto- Red River-Bienville-Jackson-Ouachita-Sabine-Natchitoches-Winn- Grant-Caldwell-La Salle-McCurtain-Bowie-Franklin-Titus-Camp- Morris-Cass- 1216 PM CDT Sat Apr 6 2019 This Hazardous Weather Outlook is for portions of south central Arkansas, southwest Arkansas, north central Louisiana, northwest Louisiana, southeast Oklahoma and northeast Texas. .DAY ONE...This Afternoon and Tonight... Strong to severe thunderstorms are likely today ahead of a strong upper level trough. The storms are expected to intensify as a warm front moves northward and instability increases. The severe weather threat should gradually diminish this evening. However, strong to severe thunderstorms are expected to redevelop late tonight and into the early morning hours of Sunday over portions of East Texas, Southwest Arkansas, and Northwest Louisiana. During both rounds of severe weather, the primary threats will be isolated tornadoes, damaging winds, and large hail. Locally heavy rainfall may also lead to isolated flash flooding, especially where storms repeatedly move over the same locations. .DAYS TWO THROUGH SEVEN...Sunday through Friday... Strong to severe thunderstorms are likely Sunday and should become widespread by Sunday afternoon. Isolated tornadoes, damaging winds, and large hail will be the primary threats. Locally heavy rainfall may also lead to isolated flash flooding. The threat for severe weather and heavy rainfall should diminish from southwest to northeast Sunday night, but a few isolated thunderstorms may persist until late Monday afternoon. Isolated thunderstorms will be possible Thursday afternoon and evening over portions of Southern Arkansas and North Central Louisiana as a cold front moves across the region. .SPOTTER INFORMATION STATEMENT... Spotter activation will likely be needed this afternoon and again late tonight and into Sunday. 09
In the hours before
Local storm report, Apr 7, 12:11 AM CDT, 4 hours 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
1211 AM CDT SUN APR 7 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0643 PM HAIL ALTO 31.65N 95.07W
04/06/2019 E4.00 INCH CHEROKEE TX PUBLIC
PICTURE OF SOFTBALL SIZE HAIL IN ALTO VIA
SOCIAL MEDIA.
&&
20Special weather statement, Apr 7, 12:11 AM CDT, 4 hours 10 minutes before
Special Weather Statement
National Weather Service Shreveport LA
1211 AM CDT Sun Apr 7 2019
LAZ014-019-021-022-070615-
Caldwell LA-Winn LA-La Salle LA-Ouachita LA-
1211 AM CDT Sun Apr 7 2019
...SIGNIFICANT WEATHER ADVISORY FOR CALDWELL...NORTHWESTERN LA
SALLE...SOUTHEASTERN OUACHITA AND EAST CENTRAL WINN PARISHES UNTIL
115 AM CDT...
At 1210 AM CDT, Doppler radar was tracking a strong thunderstorm over
Columbia, moving northeast at 30 mph.
Half inch hail and winds in excess of 30 mph will be possible with
this storm.
Locations impacted include...
Columbia, Olla, Clarks, Grayson, Urania, Spaulding, Bosco,
Burlington, Riverton, Standard and Kelly.
LAT...LON 3207 9193 3205 9191 3181 9223 3188 9247
3245 9194 3238 9200 3228 9203 3227 9199
3226 9200 3225 9199 3223 9201 3221 9199
3219 9201 3220 9197 3217 9198 3217 9194
3216 9189 3214 9190 3212 9187 3209 9187
TIME...MOT...LOC 0510Z 223DEG 28KT 3212 9209
09Special weather statement, Apr 7, 3:02 AM CDT, 1 hour 19 minutes before
Special Weather Statement
National Weather Service Shreveport LA
302 AM CDT Sun Apr 7 2019
LAZ001>003-010-070845-
De Soto LA-Bossier LA-Caddo LA-Webster LA-
302 AM CDT Sun Apr 7 2019
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN WEBSTER...NORTH CENTRAL
DE SOTO...SOUTHEASTERN CADDO AND SOUTHEASTERN BOSSIER PARISHES UNTIL
345 AM CDT...
At 302 AM CDT, Doppler radar was tracking a strong thunderstorm 12
miles northeast of Stonewall, or 12 miles south of Bossier City,
moving northeast at 50 mph.
Penny size hail will be possible with this storm.
Locations impacted include...
Shreveport, Minden, Haughton, Sibley, Doyline, Dubberly, Dixie Inn,
Heflin, Curtis, Taylortown, Elm Grove, Plum Orchard Landing, Koran,
Gilark, Noles Landing, Lake Bistineau North, Robson, Mc Dade, Sligo
and Ogden.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
&&
LAT...LON 3241 9335 3241 9337 3239 9339 3240 9342
3237 9342 3226 9361 3227 9369 3229 9374
3231 9373 3234 9374 3273 9334 3271 9319
3251 9318
TIME...MOT...LOC 0801Z 221DEG 43KT 3234 9363
15Special weather statement, Apr 7, 3:40 AM CDT, 41 minutes before
Special Weather Statement
National Weather Service Shreveport LA
340 AM CDT Sun Apr 7 2019
TXZ125-136-070930-
Upshur TX-Smith TX-
340 AM CDT Sun Apr 7 2019
...SIGNIFICANT WEATHER ADVISORY FOR EAST CENTRAL SMITH AND CENTRAL
UPSHUR COUNTIES UNTIL 430 AM CDT...
At 339 AM CDT, Doppler radar was tracking a strong thunderstorm 7
miles south of Big Sandy, or just south of Winona, moving northeast
at 55 mph.
Nickel size hail will be possible with this storm.
Locations impacted include...
Gladewater, Gilmer, Big Sandy, Ore City, East Mountain, West
Mountain, Cedar Springs, Winona, Union Grove and Pritchett.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
&&
LAT...LON 3288 9483 3290 9471 3274 9471 3254 9496
3254 9499 3252 9499 3239 9515 3247 9523
TIME...MOT...LOC 0839Z 224DEG 47KT 3248 9514
15Local storm report, Apr 7, 4:19 AM CDT, 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
419 AM CDT SUN APR 7 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0403 AM HAIL HOMER 32.79N 93.05W
04/07/2019 E0.75 INCH CLAIBORNE LA LAW ENFORCEMENT
DIME TO PENNY SIZE HAIL IN DOWNTOWN HOMER.
&&
15Special weather statement, Apr 7, 4:21 AM CDT, 0 minutes before
Special Weather Statement National Weather Service Shreveport LA 421 AM CDT Sun Apr 7 2019 TXZ125-126-136>138-071015- Upshur TX-Gregg TX-Smith TX-Harrison TX-Marion TX- 421 AM CDT Sun Apr 7 2019 ...SIGNIFICANT WEATHER ADVISORY FOR EAST CENTRAL SMITH...NORTHWESTERN MARION...NORTHWESTERN HARRISON...EASTERN UPSHUR AND NORTHWESTERN GREGG COUNTIES UNTIL 515 AM CDT... At 421 AM CDT, Doppler radar was tracking a strong thunderstorm near Gladewater, moving northeast at 35 mph. Penny size hail will be possible with this storm. Locations impacted include... Longview, White Oak, Gladewater, Gilmer, Ore City, Clarksville City, East Mountain, Diana, Liberty City, West Mountain, Cedar Springs, Union Grove, Warren City and Lassater. PRECAUTIONARY/PREPAREDNESS ACTIONS... This storm may intensify, so be certain to monitor local radio stations and available television stations for additional information and possible warnings from the National Weather Service. && LAT...LON 3288 9482 3288 9440 3243 9495 3249 9508 TIME...MOT...LOC 0921Z 218DEG 29KT 3250 9496 15
The office that day
Everything else NWS Shreveport, LA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 6, 7:13 PM CDT | Severe Thunderstorm Warning | SHV | Nacogdoches, Panola, Rusk, Shelby | 23 min |
| Apr 6, 8:09 PM CDT | Special Weather Statement | SHV | Panola | 51 min |
| Apr 6, 8:15 PM CDT | Severe Thunderstorm Warning | SHV | Cherokee, Nacogdoches | 21 min |
| Apr 6, 8:53 PM CDT | Special Weather Statement | SHV | Shelby | 52 min |
| Apr 6, 9:14 PM CDT | Severe Thunderstorm Warning | SHV | San Augustine, Shelby | 46 min |
| Apr 7, 3:40 AM CDT | Special Weather Statement | SHV | Upshur | 50 min |
| Apr 7, 5:07 AM CDT | Special Weather Statement | SHV | Smith | 38 min |
| Apr 7, 5:43 AM CDT | Special Weather Statement | SHV | Camp | 47 min |
| Apr 7, 5:45 AM CDT | Special Weather Statement | SHV | Cass | 60 min |
| Apr 7, 6:07 AM CDT | Special Weather Statement | SHV | Upshur | 38 min |
| Apr 7, 6:16 AM CDT | Severe Thunderstorm Warning | SHV | Camp, Cass, Marion, Morris, Upshur | 59 min |
| Apr 7, 7:07 AM CDT | Severe Thunderstorm Warning | SHV | Bowie, Cass | 53 min |
| Apr 7, 9:16 AM CDT | Special Weather Statement | SHV | Harrison | 44 min |
| Apr 7, 9:30 AM CDT | Special Weather Statement | SHV | Rusk | 60 min |
| Apr 7, 10:00 AM CDT | River Flood Warning | SHV | Nacogdoches, Rusk, San Augustine, Shelby | 3 days |
| Apr 7, 10:04 AM CDT | Areal Flood Advisory | SHV | Harrison, Marion | 3 hr |
| Apr 7, 11:25 AM CDT | River Flood Warning | SHV | Gregg, Smith, Upshur, Wood | 21 days |
| Apr 7, 11:25 AM CDT | River Flood Warning | SHV | Anderson, Cherokee, Houston | 68 days |
| Apr 7, 11:25 AM CDT | River Flood Warning | SHV | Anderson, Cherokee, Houston, Trinity | 6 days |
| Apr 7, 11:50 AM CDT | River Flood Warning | SHV | Gregg | 57 hr |
| Apr 7, 1:00 PM CDT | Tornado Warning | SHV | Shelby | 12 min |
| Apr 7, 2:45 PM CDT | Severe Thunderstorm Warning | SHV | Angelina, Cherokee, Nacogdoches, Sabine, San Augustine | 60 min |
| Apr 7, 2:47 PM CDT | Tornado Warning | SHV | Angelina, Nacogdoches | 17 min |
| Apr 7, 3:51 PM CDT | Severe Thunderstorm Warning | SHV | Cherokee, Nacogdoches, Panola, Rusk, Shelby, Smith | 54 min |
| Apr 7, 4:08 PM CDT | Areal Flood Advisory | SHV | Sabine | 3 hr |
| Apr 7, 4:32 PM CDT | Severe Thunderstorm Warning | SHV | Gregg, Harrison, Panola, Rusk | 47 min |
| Apr 7, 4:43 PM CDT | Areal Flood Advisory | SHV | Gregg, Harrison, Panola, Rusk, Shelby, Upshur | 3 hr |
| Apr 6, 7:23 PM CDT | Areal Flood Advisory | SHV | Jackson, Lincoln, Union | 112 min |
| Apr 6, 7:42 PM CDT | Flash Flood Warning | SHV | Jackson, Lincoln, Union | 3 hr |
| Apr 6, 8:06 PM CDT | Severe Thunderstorm Warning | SHV | Grant, Natchitoches, Winn | 39 min |
| Apr 6, 8:28 PM CDT | Areal Flood Advisory | SHV | Grant, Natchitoches, Winn | 2 hr |
| Apr 6, 8:42 PM CDT | Areal Flood Advisory | SHV | Grant, Natchitoches, Winn | 2 hr |
| Apr 6, 8:53 PM CDT | Severe Thunderstorm Warning | SHV | Grant, Jackson, Natchitoches, Winn | 37 min |
| Apr 6, 9:28 PM CDT | Severe Thunderstorm Warning | SHV | Jackson, Winn | 47 min |
| Apr 6, 9:32 PM CDT | Severe Thunderstorm Warning | SHV | Jackson, Lincoln, Ouachita, Union | 43 min |
| Apr 6, 9:34 PM CDT | Severe Thunderstorm Warning | SHV | Caldwell, Grant, LaSalle, Winn | 41 min |
| Apr 6, 10:17 PM CDT | Special Weather Statement | SHV | Winn | 43 min |
| Apr 6, 10:19 PM CDT | Special Weather Statement | SHV | LaSalle | 41 min |
| Apr 6, 10:42 PM CDT | Special Weather Statement | SHV | Union | 33 min |
| Apr 6, 11:16 PM CDT | Special Weather Statement | SHV | Natchitoches, Winn | 59 min |
| Apr 6, 11:18 PM CDT | Special Weather Statement | SHV | Caldwell | 57 min |
| Apr 6, 11:26 PM CDT | Areal Flood Advisory | SHV | Grant, Natchitoches, Winn | 3 hr |
| Apr 6, 11:27 PM CDT | Areal Flood Advisory | SHV | Caldwell, Grant, LaSalle, Winn | 3 hr |
| Apr 7, 12:11 AM CDT | Special Weather Statement | SHV | Caldwell | 64 min |
| Apr 7, 12:56 AM CDT | Areal Flood Advisory | SHV | Caldwell, Jackson, Ouachita, Winn | 3 hr |
| Apr 7, 3:02 AM CDT | Special Weather Statement | SHV | Bossier | 43 min |
| Apr 7, 3:31 AM CDT | Severe Thunderstorm Warning | SHV | Bienville, Claiborne, Webster | 44 min |
| Apr 7, 4:01 AM CDT | Severe Thunderstorm Warning | SHV | Claiborne, Lincoln, Union | 59 min |
| Apr 7, 4:59 AM CDT | Special Weather Statement | SHV | Union | 46 min |
| Apr 7, 5:11 AM CDT | Special Weather Statement | SHV | Union | 49 min |
| Apr 7, 6:43 AM CDT | Severe Thunderstorm Warning | SHV | Bossier, Webster | 62 min |
| Apr 7, 7:56 AM CDT | Areal Flood Advisory | SHV | Claiborne, Webster | 4 hr |
| Apr 7, 10:01 AM CDT | River Flood Warning | SHV | Webster | 52 days |
| Apr 7, 10:01 AM CDT | River Flood Warning | SHV | Bienville, Bossier, Webster | 21 days |
| Apr 7, 10:28 AM CDT | River Flood Warning | SHV | Caldwell, Grant, LaSalle, Winn | 21 days |
| Apr 7, 1:23 PM CDT | Special Weather Statement | SHV | Claiborne | 52 min |
| Apr 7, 1:56 PM CDT | Special Weather Statement | SHV | Grant | 49 min |
| Apr 7, 1:58 PM CDT | Special Weather Statement | SHV | Sabine | 47 min |
| Apr 7, 2:22 PM CDT | Severe Thunderstorm Warning | SHV | Grant, Natchitoches, Sabine, Winn | 53 min |
| Apr 7, 2:24 PM CDT | Severe Thunderstorm Warning | SHV | Ouachita | 52 min |
| Apr 7, 2:28 PM CDT | Severe Thunderstorm Warning | SHV | Union | 47 min |
| Apr 7, 2:35 PM CDT | Severe Thunderstorm Warning | SHV | Grant, LaSalle, Winn | 39 min |
| Apr 7, 2:58 PM CDT | Areal Flood Advisory | SHV | Bienville, Claiborne, Lincoln, Union | 3 hr |
| Apr 7, 2:59 PM CDT | Severe Thunderstorm Warning | SHV | Union | 61 min |
| Apr 7, 3:13 PM CDT | Severe Thunderstorm Warning | SHV | Bienville, De Soto, Natchitoches, Red River, Sabine, Winn | 62 min |
| Apr 7, 3:19 PM CDT | Severe Thunderstorm Warning | SHV | Ouachita | 26 min |
| Apr 7, 3:35 PM CDT | Severe Thunderstorm Warning | SHV | Bienville, Claiborne, Jackson, Lincoln, Union | 41 min |
| Apr 7, 3:45 PM CDT | Severe Thunderstorm Warning | SHV | Ouachita | 20 min |
| Apr 7, 3:57 PM CDT | Severe Thunderstorm Warning | SHV | Bienville, Bossier, Caddo, Claiborne, De Soto, Lincoln and 3 more | 63 min |
| Apr 7, 4:28 PM CDT | Severe Thunderstorm Warning | SHV | Grant, Natchitoches | 40 min |
| Apr 7, 4:40 PM CDT | Areal Flood Advisory | SHV | Bienville, Bossier, Caddo, Claiborne, De Soto, Red River and 1 more | 3 hr |
| Apr 7, 4:52 PM CDT | Areal Flood Advisory | SHV | Caldwell, Grant, Jackson, LaSalle, Natchitoches, Winn | 3 hr |
| Apr 7, 4:56 PM CDT | Severe Thunderstorm Warning | SHV | Grant, Winn | 16 min |
| Apr 7, 5:26 PM CDT | Flash Flood Warning | SHV | Claiborne, Webster | 6 hr |
| Apr 7, 6:03 PM CDT | Special Weather Statement | SHV | Ouachita | 27 min |
| Apr 7, 6:35 PM CDT | Areal Flood Advisory | SHV | Jackson, Lincoln, Ouachita | 3 hr |
| Apr 7, 4:49 AM CDT | Special Weather Statement | SHV | Union | 26 min |
| Apr 7, 5:59 AM CDT | Special Weather Statement | SHV | Lafayette | 46 min |
| Apr 7, 7:21 AM CDT | Special Weather Statement | SHV | Union | 24 min |
| Apr 7, 7:44 AM CDT | Severe Thunderstorm Warning | SHV | Lafayette, Miller | 32 min |
Nearby
Special Weather Statements in Texas, 2019Every special weather statement in 2019
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.